# SDR IPXA2023052393303

- Difficulty date: May 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 20,663 hours, 12,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5351012920100
- Part serial: NA
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRH WING ROOT AT PANEL 611AB HAS A CRACK ON THE SKIN ON THE NUTPLATE SIDEREPAIRED AREA IAW SRM 53-15-63
